# SDR ASAA2017031320157

- Difficulty date: March 13, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 17,442 hours, 5,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Part number: NAS62335
- Condition: Sheared
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR GIRT BAR BRACKET LOOSE.  ACFT GROUNDED.  REPLACED A SHEARED FASTENER IN AFT GIRT BAR BRACKET IAW SRM 51-40-02.
